# SDR CA051006015

- Difficulty date: September 21, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Pilats PC12
- Aircraft time: 3,144 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 806304101
- Part serial: 12069535
- Condition: Failed
- Location: Engine
- Component: Fcu, Woodward, 806304101
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) IN FLIGHT, THE CREW REPORTED A LOUD NOISE ACCOMPANIED BY AN ENGINE SURGE.  ENGINE POWER ROLLED BACK AND RECOVERED WITHOUT PILOT INPUT.  THE AIRCRAFT DIVERTED FOR AN UNSCHEDULED LANDING. THE FUEL CONTROL UNIT WAS SUBSEQUENTLY REMOVED FOR INVESTIGATION.  MFG WILL MONITOR INVESTIGATION OF THE INCIDENT AND WILL ADVISE OF ROOT CAUSE, ONCE DETERMINED.
